# SDR SWIA201024860

- Difficulty date: August 11, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 25,291 hours, 35,077 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER NR 10 STRINGER CRACKED INSIDE THE NR 2 FUEL CELL.  (C-CHECK)  REPAIRED PER SRM.
